Translator Disclaimer
June 2013 On the density functions of integrals of Gaussian random fields
Jingchen Liu, Gongjun Xu
Author Affiliations +
Adv. in Appl. Probab. 45(2): 398-424 (June 2013). DOI: 10.1239/aap/1370870124

Abstract

In the paper we consider the density functions of random variables that can be written as integrals of exponential functions of Gaussian random fields. In particular, we provide closed-form asymptotic bounds for the density functions and, under smoothness conditions, we derive exact tail approximations of the density functions.

Citation

Download Citation

Jingchen Liu. Gongjun Xu. "On the density functions of integrals of Gaussian random fields." Adv. in Appl. Probab. 45 (2) 398 - 424, June 2013. https://doi.org/10.1239/aap/1370870124

Information

Published: June 2013
First available in Project Euclid: 10 June 2013

zbMATH: 1290.60057
MathSciNet: MR3102457
Digital Object Identifier: 10.1239/aap/1370870124

Subjects:
Primary: 60F10, 60G70

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 2 • June 2013
Back to Top